Hair Loss and Scalp Pain

Hello Everyone.  I recently started losing my hair after chemo treatment 2 weeks ago this past Sunday.  It has been manageable up until yesterday.  More has come out but I have no bald spots, more thinning than anything.  My issue I am experiencing is scalp pain and heat on my scalp. I have resorted to taking Tylenol yesterday for it and it barely touched it.  I am sure this is normal but does anyone know how long this might last (like say until I finish losing my hair) and any tips on what I might do to help alleviate some of what I am feeling?

Comments

  • Hi there!  I went through similar with scalp (coming up to a year ago).  One thing that gave me some relief was a cool damp washcloth on my head... um... around the house! Haha.  The bonus was that it also helped keep me cool with hot flashes, and last summer in Ontario was scorching! 
    Keep forward!
  • Haha... forgot a word! Keep moving forward!
Sign In or Register to comment.